Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Diagnosed with jaundice. Swollen feet, stomach. Underwent dialysis, high urea and creatinine. Precautions ?

my brother was diagonised to have jaundice and within 5 days he appeared to have swollen feet and stomach and was admitted in a ahospital where he undewent dialysis for more than 5 times saying that he had a high urea and creatine level ,for 8 days now that he is sent to home he still has a problem with the urea level being 100 and creatine llevel being 4 ,is it normal????his blood pressure and sodium level were controlled and is now normal what measure should we take to bring hisBUN and creatine level to normal,,is he suffering from any other disorder please let us know if it is urgent to react,,his age is 25 yrs!
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
probably he might have acute hepatitis and later developed some renal failure. His high levels of BUN/Creatinine are probably from his metablosim. I would suggest he see a nephrologist urgently as this high number is very danger.

Kind regards
Answered: Sat, 2 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor